# SDR AALA202004299001

- Difficulty date: April 28, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 21,504 hours, 4,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Sticks
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FIRST OFFICER SLIDING WINDOW HARD TO OPEN. CLEANED AND LUBRICATED WINDOW PER AMM TASK 12-22-56-600-001. PERFORMED FUNCTIONAL CHECK PER AMM TASK 56-12-12-400-003-A, OPERATIONAL CHECK GOOD.
